# SDR ASAA2018060524923

- Difficulty date: June 5, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 250 hours, 60 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT AIR A/C VALVE STUCK IN CLOSED POSITION GROUNDED - YES. PERFORMED BITE TEST OF ACSC SYSTEM OPS CK GOOD, HOT AIR VALVE CLOSED AND OPEN OK, REF AMM 21-61-00-00,
